# SDR DL757080677

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 32,676 hours, 14,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33308
- Condition: Damaged
- Location: Bs 1337-1382
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND WITH LIGHTNING STRIKES AT STA 1337, 1358, 1385 AT STR 25L.  THE DAMAGE WAS CUTOUT AND REPAIR DOUBLERS WERE INSTALLED.
